Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
International Journal for Uncertainty Quantification
Factor de Impacto: 4.911 Factor de Impacto de 5 años: 3.179 SJR: 1.008 SNIP: 0.983 CiteScore™: 5.2

ISSN Imprimir: 2152-5080
ISSN En Línea: 2152-5099

Acceso abierto

International Journal for Uncertainty Quantification

DOI: 10.1615/Int.J.UncertaintyQuantification.2011003499
pages 215-237

PARALLEL ADAPTIVE MULTILEVEL SAMPLING ALGORITHMS FOR THE BAYESIAN ANALYSIS OF MATHEMATICAL MODELS

Ernesto Prudencio
Institute for Computational Engineering and Sciences (ICES), The University of Texas at Austin, Austin, Texas, USA
Sai Hung Cheung
School of Civil and Environmental Engineering, Nanyang Technological University, 50 Nanyang Avenue, 639798, Singapore

SINOPSIS

In recent years, Bayesian model updating techniques based on measured data have been applied to many engineering and applied science problems. At the same time, parallel computational platforms are becoming increasingly more powerful and are being used more frequently by the engineering and scientific communities. Bayesian techniques usually require the evaluation of multi-dimensional integrals related to the posterior probability density function (PDF) of uncertain model parameters. The fact that such integrals cannot be computed analytically motivates the research of stochastic simulation methods for sampling posterior PDFs. One such algorithm is the adaptive multilevel stochastic simulation algorithm (AMSSA). In this paper we discuss the parallelization of AMSSA, formulating the necessary load balancing step as a binary integer programming problem. We present a variety of results showing the effectiveness of load balancing on the overall performance of AMSSA in a parallel computational environment.


Articles with similar content:

REPLICATION-BASED EMULATION OF THE RESPONSE DISTRIBUTION OF STOCHASTIC SIMULATORS USING GENERALIZED LAMBDA DISTRIBUTIONS
International Journal for Uncertainty Quantification, Vol.10, 2020, issue 3
Xujia Zhu, Bruno Sudret
Reduction of Waveform Distortions in Bispectrum-Based Signal Reconstruction System
Telecommunications and Radio Engineering, Vol.61, 2004, issue 7-12
I. V. Kurbatov, P. Yu. Kostenko
NONLINEAR NONLOCAL MULTICONTINUA UPSCALING FRAMEWORK AND ITS APPLICATIONS
International Journal for Multiscale Computational Engineering, Vol.16, 2018, issue 5
Eric T. Chung, Yalchin Efendiev, Wing T. Leung, Mary Wheeler
A GRADIENT-ENHANCED SPARSE GRID ALGORITHM FOR UNCERTAINTY QUANTIFICATION
International Journal for Uncertainty Quantification, Vol.5, 2015, issue 5
Brendan Harding, Jouke H. S. de Baar
Estimated Security of Unbalanced MISTY-like Networks against Differential and Linear Cryptanalysis
Journal of Automation and Information Sciences, Vol.44, 2012, issue 10
Sergey V. Yakovlev